Rozansky–Witten-Type Invariants from Symplectic Lie Pairs

Yannick Voglaire, Ping Xu

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We introduce symplectic structures on “Lie pairs” of (real or complex) Lie algebroids as studied by Chen et al. (From Atiyah classes to homotopy Leibniz algebras. arXiv:1204.1075, 2012), encompassing homogeneous symplectic spaces, symplectic manifolds with a g-action, and holomorphic symplectic manifolds. We show that to each such symplectic Lie pair are associated Rozansky–Witten-type invariants of three-manifolds and knots, given respectively by weight systems on trivalent and chord diagrams.

Original languageEnglish (US)
Pages (from-to)217-241
Number of pages25
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - May 2015

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Rozansky–Witten-Type Invariants from Symplectic Lie Pairs'. Together they form a unique fingerprint.

Cite this